| Model Number |
0012826 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While on a call, the medic crew attempted to lower the stretcher to the lowest level to load the patient and the stretcher would not lower to the ground or transition into the chair position.No injuries or adverse consequences were reported; however, a back up stretcher was needed to complete the patient transport.
Event or Problem Description
Additional Manufacturer Narrative
An authorized service technician was dispatched to conduct a visual and functional evaluation at the customer's location.The reported issue was confirmed, the associated subassembly components were replaced and the stretcher was returned to service.